International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On the Affine and Affine Polarized k-Symplectic Manifolds

  • El Mokhtar Fanich
  • Abdallah Labsir*
  • Said Essabab

    * Corresponding author

    Abstract

    We are interested in studying the affine and the affine polarized k-symplectic manifolds exploiting the action of the polarized k-symplectic group Sp(k,n;R), especially when it acts properly and discontinuously without fixed point in order to construct a particular class of affine polarized k-symplectic manifolds of odd dimension 2k’+1 with k’∈N∗ which will be a generalization of the case of dimension 3 studied in [8].

    How to Cite

    E. M. Fanich, A. Labsir, S. Essabab, On the Affine and Affine Polarized k-Symplectic Manifolds, Int. J. Anal. Appl. 22 (2024), 93. https://doi.org/10.28924/2291-8639-22-2024-93

    BibTeX
    @article{Fanich2024,
      author  = {Fanich, El Mokhtar and Labsir, Abdallah and Essabab, Said},
      title   = {On the Affine and Affine Polarized k-Symplectic Manifolds},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {93},
      doi     = {10.28924/2291-8639-22-2024-93}
    }

    References

    • [1] A. Aubert, Structures Affinées et Pseudo-Métriques Invariantes à Gauche sur des Groupes de Lie, Thesis, Université Montpellier II, https://theses.fr/1996MON20225.
    • [2] L. Auslander, Examples of Locally Affine Spaces, Ann. Math. 64 (1956), 255–259. https://doi.org/10.2307/1969972.
    • [3] A. Awane, Sur une Généralisation des Structures Symplectiques, Thesis, University of Mulhouse, Strasbourg, France, 1984.
    • [4] A. Awane, k-Symplectic Structures, J. Math. Phys. 33 (1992), 4046–4052. https://doi.org/10.1063/1.529855.
    • [5] A. Awane, Generalized Polarized Manifolds, Rev. Mat. Complut. 21 (2008), 251–264. https://doi.org/10.5209/rev_rema.2008.v21.n1.16465.
    • [6] A. Awane, M. Goze, Pfaffian Systems, k-Symplectic Systems, Springer, Dordrecht, 2000. https://doi.org/10.1007/978-94-015-9526-1.
    • [7] E. Said, F. El Mokhtar, A. Azzouz, Topological and Geometrical Properties of k-Symplectic Structures, Axioms 11 (2022), 273. https://doi.org/10.3390/axioms11060273.
    • [8] F. El Mokhtar, E. Said, An Infinite Family of Compact, Complete, and Locally Affine k-Symplectic Manifolds of Dimension Three, Symmetry 13 (2021), 2159. https://doi.org/10.3390/sym13112159.
    • [9] S. Kobayashi, K. Nomizu, Foundations of Differential Geometry, Vol. II. Interscience Publishers, New York-London, 1963.
    • [10] Y. Nambu, Generalized Hamiltonian Dynamics, Phys. Rev. D. 7 (1973), 2405–2412. https://doi.org/10.1103/PhysRevD.7.2405.
    • [11] T. Sari, Sur les Variétés de Contact Localement Affines, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), 809-812.
    • [12] T. Sari, Sur les Variétés de Contact Affines Plates, In: Séminaire Gaston Darboux de Géométrie et Topologie Différentielle, Université de Montpellier II, (1991-1992), 125-158.
    • [13] J.A. Wolf, Spaces of Constant Curvature, McGraw-Hill, 1967.